The automorphism groups of generalized Reed-Muller codes
Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), 13 p.
@incollection{AST_1990__181-182__195_0,
     author = {Kn\"orr, Reinhard and Willems, Wolfgang},
     title = {The automorphism groups of generalized {Reed-Muller} codes},
     booktitle = {Repr\'esentations lin\'eaires des groupes finis - Luminy, 16-21 mai 1988},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {181-182},
     year = {1990},
     zbl = {0714.94014},
     mrnumber = {1051249},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1990__181-182__195_0/}
}
TY  - CHAP
AU  - Knörr, Reinhard
AU  - Willems, Wolfgang
TI  - The automorphism groups of generalized Reed-Muller codes
BT  - Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988
AU  - Collectif
T3  - Astérisque
PY  - 1990
DA  - 1990///
IS  - 181-182
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1990__181-182__195_0/
UR  - https://zbmath.org/?q=an%3A0714.94014
UR  - https://www.ams.org/mathscinet-getitem?mr=1051249
LA  - en
ID  - AST_1990__181-182__195_0
ER  - 
Knörr, Reinhard; Willems, Wolfgang. The automorphism groups of generalized Reed-Muller codes, dans Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), 13 p. http://archive.numdam.org/item/AST_1990__181-182__195_0/

[1] P. J. Cameron, "Finite permutation groups and finite simple groups". Bull. London Math. Soc. 13 (1981), 1-22. | Article | MR 599634 | Zbl 0463.20003

[2] B. Huppert, N. Blackburn, "Finite groups II, III". Springer, Berlin (1982). | MR 650245 | Zbl 0477.20001

[3] W. Knapp, P. Schmidt, "Codes with prescribed permutation group". J. Alg. 67 (1980), 415-435. | Article | MR 602072 | Zbl 0452.94019

[4] R. Knörr, W. Willems, "A characterization of generalized Reed-Muller codes". Submitted J. Comb. Theory.

[5] F. J. Macwilliams, N. J. A. Sloane. "The theory of error correcting codes". North Holland, Amsterdam (1977). | MR 465509 | Zbl 0369.94008

[6] J. H. Van Lint, "Coding theory". LNM 201, Springer, Berlin (1973). | MR 347438